# SDR CA060322004

- Difficulty date: March 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Part number: 5302412140
- Condition: Cracked
- Location: Inlet
- Part time: 4,720 hours
- Component: Lower Cowl, Pilats, 571101207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE OPERATION NOTICED EXHAUST SOOT TRAIL FROM INNER EDGE OF DEICE LIP ASSY.  REMOVAL OF DEICER LIP ASSY FROM COWL REVEALED A CRACK ON INNER PART OF LIP DEICE ON INLET SIDE.  DEICE LIP ASSY REPLACED WITH NEW.  P/N; OF CRACKED DEICE LIP ASSY IS 530.24.12.140.
